# SDR 99ZZZX3200

- Difficulty date: May 7, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N350AZ
- Make and model: Snias AS350B2
- Aircraft serial: 3127
- System (JASC): 2312 · VHF Communications System
- Part: Transceiver
- Part number: 064105430
- Condition: Malfunctioned
- Location: Vhf Comm
- Part time: 44 hours
- Component: KY196A
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TRANSCEIVER WILL NOT STORE AND HOLD CHANNELS.  REF:  MCN 70.  REMOVED AND REPLACED.
